CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Shadowing orbits of a class of random differential equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2019, 卷号: 136, 页码: 206-214
Authors:  Zhan, Qingyi
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05
Random differential equation  Random dynamical system  Shadowing  Brouwer's fixed point theorem  Random Lorenz equations  
INTERMEDIATE LYAPUNOV EXPONENTS FOR SYSTEMS WITH PERIODIC ORBIT GLUING PROPERTY 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 卷号: 39, 期号: 2, 页码: 1019-1032
Authors:  Tian, Xueting;  Wang, Shirou;  Wang, Xiaodong
Favorite  |  View/Download:4/0  |  Submit date:2019/01/11
Shadowing  specification property  gluing orbit property  asymptotically additive functions  Lyapunov exponents  
Shadowing orbits of stochastic differential equations 期刊论文
JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, 2016, 卷号: 9, 期号: 5, 页码: 2006-2018
Authors:  Zhan, Qingyi
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Stochastic differential equations  random dynamical system  shadowing  multiplicative ergodic theorem  stochastic Lorenz system  
Homoclinic shadowing and its application to chaotic systems 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2008, 卷号: 18, 期号: 5, 页码: 1363-1375
Authors:  Li Xiliang;  Li Xuemei;  Zheng Zuohuan
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
chaos  pseudo orbits  shadowing  exponential dichotomy  transversal homoclinic points  weakly periodic orbits